# SDR GTIA20120623446

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 25,728 hours, 12,327 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CFDS FAULT MESSAGE EPSU 12WL EMERGENCY R .  TROUBLESHOOT IAW TSM 33-51-00-810-835A.  R & R EPSU IAW AMM 33-51-38-000-001 & 33-51-38-400-001 AND R & R EPSU BATTERY IAW AMM 33-51-38-000-002-A & 33-51-38-400-001-A.  OPS TEST PK IAW AMM.
